Studies in Applied Mathematics

Cover image for Vol. 133 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.152

ISI Journal Citation Reports © Ranking: 2013: 64/250 (Mathematics Applied)

Online ISSN: 1467-9590

Recently Published Issues

See all

  • Current Issue:November 2014

    Volume 133, Issue 4

    Special Issue: Special issue (Guest editor: V.V. K...

  • October 2014

    Volume 133, Issue 3

    Special Issue: Special issue (Guest editor: V.V. K...

  • August 2014

    Volume 133, Issue 2

  • July 2014

    Volume 133, Issue 1

  • May 2014

    Volume 132, Issue 4

Authors, you can now submit your paper to Studies in Applied Mathematics, using the ScholarOne website:

 Studies in Applied Mathematics

Interested in submitting Studies in Applied Mathematics? Read the journal's Aims and Scopes here

Mathematicians - we want to hear from you!

Mathematicians - take our survey!

Welcome to the Wiley’s Mathematics Survey. We welcome your opinion - please take 5 minutes to complete our short mathematics survey.

At the end of the survey there will be the opportunity to enter a raffle to win an iPad Mini*

Click here to start the survey now!
 Maths Survey
*Full Terms and Conditions


OnlineOpen Papers

OnlineOpen – The Open Access Option for Authors

OnlineOpen is available to authors who wish to make their article open access, free to read, download and share via Wiley Online Library and PubMed Central.

Learn more about your open access option with OnlineOpen